# SDR 97UAL900280

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N583UA
- Make and model: Boeing 757222
- Aircraft serial: 26705
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND INOPERATIVE EMERGENCY LIGHTS ABOVE NUMBER ONE RIGHT DOOR, STOW BIN AT SEAT 5CD, EXIT SIGN ON AFT SIDE OF CLASS DIVIDER AND EXIT SIGN ON CEILING AFT OF FLIGHT DECK DOOR.  *S/D*  FOUND FAILED BATTERY PACK.  REPLACED BATTERY PACK, LIGHT OPERATION CHECKED OK.
